# SDR HEEA065241

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200123
- Condition: Worn
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BRUSHES WORN.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN.
